# SDR ASAA2020090733155

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,430 hours, 26,056 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P5614
- Condition: Leaking
- Location: Apu Bay
- Part time: 27,672 hours, 42,202 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WET SOCK SMELL COMING THRU VENTS ON FINAL APPROACH AND DURING TAXI TO THE GATE.  GROUNDED - YES.  DEBRIEFED CREW STATING WET SOCK SMELL VERY BAD.  RAN APU RT PACK ONLY, ODOR NOTICED.  RAN LT PACK ONLY, NO ODOR.  RAN BOTH ENGINES RT PACK ONLY, NO ODOR NOTED.  RAN LT PACK WITH ENGINES, NO ODOR NOTED.  SHUTDOWN ENGINES AND USED APU BLEED AIR RT PACK ONLY, ODOR NOTED.  TURNED OFF APU AND AIRED OUT CABIN.  PERF SMOKE/FUMES COND INSP, REF B737-900 AMM 05-51-56-200-801.  APU INSP STEP C COTTON SWABS FOR EVIDENCE OF OIL ON SWABS.  BOTH SWABS COKED WITH CARBON.  ALSO USED TSR710117 FOR T/S.  PERFORMED OIL CONTAMINATION REMOVAL TSR STEP 4, REF AMM 21-00-01-100-801 UP TO STEP E (22).  FOUND EVIDENCE OF OIL LEAKAGE AT APU LOAD COMPRESSOR CASE.  REMOVED AND REPLACED APU, REF TASKCARD 78349010, NO SMELLS NOTED.
